CSpace
secondorderapproximatesymmetryclassificationandoptimalsystemofaclassofperturbednonlinearwaveequations
Zhang Zhiyong1; Gao Ben2; Chen Yufu2
2011
发表期刊communicationsinnonlinearsciencenumericalsimulation
ISSN1007-5704
卷号16期号:7页码:2709
摘要A complete second-order approximate symmetry classification of a class of perturbed nonlinear wave equations with a arbitrary function is performed by means of the method originated from Fushchich and Shtelen. An optimal system of one-dimensional subalgebras is given. Based on the Lie symmetry reduction method, large classes of approximate reductions and invariant solutions of the equations are constructed.
语种英语
文献类型期刊论文
条目标识符http://ir.amss.ac.cn/handle/2S8OKBNM/42797
专题中国科学院数学与系统科学研究院
作者单位1.中国科学院数学与系统科学研究院
2.中国科学院大学
推荐引用方式
GB/T 7714
Zhang Zhiyong,Gao Ben,Chen Yufu. secondorderapproximatesymmetryclassificationandoptimalsystemofaclassofperturbednonlinearwaveequations[J]. communicationsinnonlinearsciencenumericalsimulation,2011,16(7):2709.
APA Zhang Zhiyong,Gao Ben,&Chen Yufu.(2011).secondorderapproximatesymmetryclassificationandoptimalsystemofaclassofperturbednonlinearwaveequations.communicationsinnonlinearsciencenumericalsimulation,16(7),2709.
MLA Zhang Zhiyong,et al."secondorderapproximatesymmetryclassificationandoptimalsystemofaclassofperturbednonlinearwaveequations".communicationsinnonlinearsciencenumericalsimulation 16.7(2011):2709.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zhang Zhiyong]的文章
[Gao Ben]的文章
[Chen Yufu]的文章
百度学术
百度学术中相似的文章
[Zhang Zhiyong]的文章
[Gao Ben]的文章
[Chen Yufu]的文章
必应学术
必应学术中相似的文章
[Zhang Zhiyong]的文章
[Gao Ben]的文章
[Chen Yufu]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。